Rite Aid Extra Strength Pain Reliever, A...

Category: Tag:

Price: price a - (Details)


Get relief from your aches and pains, headache relief, or relief from migraine headaches with Rite Aid Extra Strength Pain Reliever. Each tablet contains 250mg acetaminophen, 250mg aspirin, and is formulated with 65mg caffeine to help open the blood vessels and alleviate pain. It contains no ibuprofen, so it’s okay for those with sensitivities or allergies. Rite Aid Extra Strength Pain Reliever is also great for tension pain relief, sinus headache relief, migraine, arthritis, or other aches and pains— and a great addition to your first aid kit. Each bottle contains 100 coated tablets.
Is Discontinued By Manufacturer ‏ : ‎ No
Package Dimensions ‏ : ‎ 8.98 x 4.06 x 2.2 inches; 3.52 Ounces
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B001KYU0QE

CONTAINS CAFFEINE: Caffeine has been proven to help with migraines and tension headaches by opening the constricted blood vessels in your brain. Rite Aid Extra Strength Pain Reliever contains a little less caffeine than as in a cup of coffee.
IBUPROFEN-FREE: Each caplet contains 250 mg of pain relieving, fever reducing aspirin, plus 250 mg acetaminophen, plus 65 mg caffeine. This migraine relief medication is the perfect choice for those with sensitivities or allergies to ibuprofen.
EASY-TO-SWALLOW COATED TABLET: Rite Aid Acetaminophen/Aspirin/Caffeine Pain Reliever comes in a coated tablet design that makes them easy to swallow. You’ll get relief from your worst pain, migraine, or tension headaches with these tablets.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Back to top button